# SDR SWIA202265096

- Difficulty date: January 2, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR  #2 PCU BEARING FAILED BACKLASH CHECK. LIMIT: 0.210, READING: 0.289.    (C-CHECK RO 3/14/2022)     / REMOVED AND REPLACED LEFT ELEVATOR #2 SPHEICAL BEARING REF CRJ 200 AMM 27-33-01-400-801. BACKLASH CHECK GOOD REF CRJ 200 AMM 27-31-00-220-804. COMPLIED WITH 27-900-1003-SKY
